MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, ARRIVA TMXMETER ONLY MG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter was returned for evaluation.No defect was detected.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-55: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated has not yet used the meter.Meter was set up with customer on call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Husband is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 54 and 66mg/dl.The expected fasting blood glucose test result range is 90-110mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom and or living room.During the call a blood test was performed by the customer and produced test results of 96mg/dl fasting using meter.The test strip lot manufacturer¿s expiration date is 10/31/2020 and open vial date is undisclosed.(b)(6).

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9278849
Report Number1000113657-2019-10125
Device Sequence Number11308048
Product Code NBW
UDI-Device Identifier00021292007041
UDI-Public(01)00021292007041
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2020
Device Model NumberMETER, ARRIVA TMXMETER ONLY MG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW3301S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Distributor Facility Aware Date10/14/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1